Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Infant advised to take electroxin, test results normal. Should the medicine be given?

my 2 month baby is been directed to take 100mcg electroxin tablet(1 tablet for 3 days)even though there is nothing in the test reports. i consulted another doctor for clarification and he said to stop the medicine. what should i do , should i continue giving this tablet ? will there be any problem if i stop giving this tablet ?
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Do You have Hypothyroidism during pregnancy? Was Newborn screening done for your baby and Was the screening abnormal ? these issues should be mentioned to answer your question.You consult a Pediatric endocrinologist/endocrinologist along with the thyroid profile report of your child before and after starting the Eltroxin tablets and he will interpret the results and give proper advise.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor